# SDR SWAA2016061552868

- Difficulty date: June 11, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 31,722 hours, 18,633 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: BMS93CL7TYDSTY
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FORWARD BULKHEAD WHEEL WELL AREA PATCH LOOSE.  SECURED PATCH IAW EA.
